# SDR PNSA980102

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Nr 3 Main
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN IN KSM, IT WAS NOTED THAT NR 3 MAIN TIRE WAS FLAT.  REPLACED WHEEL/TIRE ASSY.
